# SDR P5CA9900151

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 4308DA3
- Condition: Malfunction
- Location: Nr 2 Brake Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CAPT FOUND RIGHT SIDE BRAKES INOP WITH EITHER BRAKE SYSTEM 4 OR 1 SELECTED.  ALL HYD PRESS IND NORMAL (3,000 LBS).  PROBLEM REMAINS WITH ANTI-SKID ON OR OFF.  SELECTED BRAKE SYS TO RES BRAKES (SYS 2) FULL BRAKES CAME ON WITHOUT TOUCHING BRAKE PEDALS.  REMOVED RT NORMAL SYSTEM BRAKE METERING VALVE.  INSTALLED IN RT RESERVE.  BRAKE METERING VALVE IN THE NORMAL POSITION.  NORMAL SYSTEM OPS CHECK NORMAL PER MM 32-41-03.  REMOVED RES BRAKE VALVE AND INSTALLED NEW VALVE, OPS SYSTEM CHECK NORMAL.  NO LEAKS IAW MM 32-41-14.
